# SDR C2XA04CL074

- Difficulty date: July 17, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: SP9220
- Condition: Damaged
- Location: Exit Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2150 THE CREW REPORTED THE RIGHT FORWARD PARTITION EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPAIRED SPLICE SP9220.  OPERATIONAL CHECKS WERE GOOD.
